MathSciNet Relay Station
MathSciNet bibliographic data
MR298231 (45 #7283) 35L50
Massey, Frank J., III Abstract evolution equations and the mixed problem for symmetric hyperbolic systems. Trans. Amer. Math. Soc. 168 (1972), 165–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement